Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 2, 2014, 7:40 PM EDT for Fannin County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2014, 7:40 PM EDT (23:40 UTC)
- Expired
- Aug 2, 2014, 8:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
County Fannin County, GA
The radar
The Knoxville radar (KMRX), 155 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
918
WWUS82 KFFC 022340
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT SAT AUG 2 2014
GAZ006-030030-
740 PM EDT SAT AUG 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN FANNIN COUNTY UNTIL
830 PM EDT...
AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
THUNDERSTORM WITH HEAVY RAIN OVER EPWORTH...MOVING NORTHEAST AT 10
MPH.
RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
PORTIONS OF FANNIN COUNTY...INCLUDING AREAS AROUND EPWORTH...
MCCAYSVILLE-COPPERHILL...HIGDON...MORGANTON...MINERAL BLUFF AND
LOVING. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES AND CAUSE PONDING OF WATER ON ROADWAYS. RISING WATER ON
CREEKS AND STREAMS IS ALSO LIKELY.
&&
LAT...LON 3499 8414 3498 8414 3495 8418 3486 8418
3489 8444 3499 8445
TIME...MOT...LOC 2339Z 233DEG 9KT 3496 8436
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 2, 4:03 PM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Aug 2, 4:03 PM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 403 PM EDT SAT AUG 2 2014 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... COOL POOL HAS DEVELOPED INTO AN INSITU CAD WITH A GOOD CHUNK OF CENTRAL GEORGIA COMPLETELY SOCKED IN. PW VALUES REMAIN CLIMATOLOGICALLY HIGH IN THE WEDGED AREA...RANGING BETWEEN 1.8 TO 2 INCHES. MACON COULD ACTUALLY BE IN DANGER OF BREAKING OR AT LEAST TYING THE RECORD LOW HIGH FOR THE DAY /HIGH AS OF AFD TIME: 77... PREVIOUS RECORD: 79 SET IN 1918/. STILL SEVERAL SHOWERS OUT THERE ACROSS THE AREA. ALABAMA AND TENNESSEE BROKE OUT OF THE CLOUDS EARLIER TODAY AND CAPES HAVE INCREASED TO OVER 2000 J/KG IN THOSE AREAS...AND AS THE CLEARING SPREADS INTO NORTH GEORGIA...COULD SEE AN INCREASE IN CONVECTION AROUND THE METRO AREA. WILL HAVE TO KEEP AN EYE ON THAT THROUGH THE EVENING. CANNOT RULE OUT A STRONG STORM OR TWO BUT OVERALL NOT EXPECTING MUCH. SYNOPTIC SITUATION CONSISTS OF A STRONG TROUGH IN PLACE OVER THE EASTERN PORTION OF THE COUNTRY WITH A LOW-LEVEL SHORTWAVE SHOWING UP BETWEEN 700-850MB ACROSS THE LOWER MISSISSIPPI VALLEY. THE LONGWAVE TROUGH TRANSLATES EAST THROUGH THE SHORT TERM...PUSHING THE MOIST SOUTHWEST FLOW FURTHER TOWARDS CENTRAL AND SOUTH GEORGIA. AS A RESULT...HAVE ONLY SLIGHT CHANCE POPS ACROSS NORTH GEORGIA FOR SUNDAY. LOOKS LIKE THE SECONDARY SHORTWAVE MOVING IN MAY PROVIDE ANOTHER WAVE OF PRECIPITATION MOVING NORTH BUT THAT WOULD BE MORE FOR THE EXTENDED. TEMPERATURES WILL CONTINUE ON THE COOL SIDE OF NORMAL AND OVERALL NOT TOO BAD FOR EARLY AUGUST. TDP .LONG TERM /MONDAY THROUGH SATURDAY/... LONG TERM PATTERN REMAINS CONSISTENT. SOME DRYING ACROSS THE NORTH INDICATED FOR MONDAY INTO TUESDAY BEHIND A WEAK SURFACE BOUNDARY. NOT CONFIDENT HOW FAR SOUTH THE BOUNDARY WILL GET...BUT SOME LOWER POPS INDICATED MAINLY FOR THE NORTH MONDAY INTO TUESDAY NIGHT. OTHERWISE CHANCE OR SLIGHT CHANCE IN A MAINLY DIURNAL PATTERN AS THE UPPER FLOW BECOMES MORE WEST TO NORTHWEST. A STRONG SHORT WAVE SHOWN MOVING THROUGH THE OHIO VALLEY TOWARD THE END OF THE WEEK. BUT FOR NOW...CHANCE POPS OKAY ACROSS THE NORTH. PREVIOUS DISCUSSION IS INCLUDED BELOW. 41 .PREVIOUS... LONG TERM /407 AM EDT SAT AUG 2 2014/... THE YEAR OF THE SUMMER COLD FRONT CONTINUES FOR AT LEAST THE FIRST PART OF THE LONG TERM AS PERSISTENT EAST COAST LONGWAVE TROUGH ALLOWS FOR A WEAK FRONT TO PUSH INTO NORTH GEORGIA. THIS WILL BE MAINLY MARKED BY A DECREASE IN MOISTURE AS HAS BEEN THE CASE WITH SEVERAL FRONTS ALREADY THE PAST FEW WEEKS. DEEP LAYER MOISTURE WILL DROP FOR NORTH GEORGIA AS WELL ON MONDAY WITH ONLY SLIGHT CHANCE POPS REQUIRED AND THIS TOO MAY PROVE TO BE TOO MUCH GIVEN MEAGER FORCING AND MOISTURE PROFILE. TO THE SOUTH...A MUCH DIFFERENT STORY AS AFOREMENTIONED TROUGH AND EMBEDDED SHORTWAVES CONTINUES LIKELY POPS IN AREAS OF ADEQUATE MOISTURE WHICH LOOKS TO BE FROM COLUMBUS TO MACON AND POINTS SOUTHWARD FOR MONDAY. MAIN CHANGE IN THE EXTENDED WILL BE THE EXODUS OF THE UPPER TROUGH EVENTUALLY BY MID WEEK OFF THE EAST COAST AND THE LOCAL AREA REPLACED BY BERMUDA RIDGE AXIS UP TO 700MB AND A NON DISTINCT PATTERN FROM 500MB ON UP. THIS ALONG WITH MOISTURE RETURNING TO NEAR NORMAL LEVELS SCREAMS FOR OUR TYPICAL LOW END SCATTERED THUNDERSTORM ACTIVITY AND WILL ADVERTISE SUCH IN NEW EXTENDED. DEESE AVIATION... 18Z UPDATE... STILL WIDESPREAD MVFR CIGS AROUND THIS AFTERNOON THOUGH METRO TAFS BEGINNING TO SEE SOME IMPROVEMENT. CONTINUED TREND OF VCSH EVERYWHERE...AND THOUGH CANNOT RULE OUT ISOLATED TSRA...NOT ENOUGH CONFIDENCE TO INCLUDE IN TAFS AT THIS TIME. BEST MOISTURE MOVES SE OVERNIGHT SO AT THIS TIME DO NOT EXPECT A CIG AT THE NORTHERN TAFS OVERNIGHT OR SUNDAY MORNING BUT CANNOT COMPLETELY RULE OUT THE POSSIBILITY. MCN AND CSG SHOULD SEE CIGS. POTENTIAL FOR CONVECTION EXISTS AGAIN TOMORROW BUT AGAIN NOT ENOUGH CONFIDENCE TO INCLUDE PROB30 YET. WINDS E THROUGH THE PERIOD GENERALLY AROUND 5KT. //ATL CONFIDENCE...18Z UPDATE... LOW ON NO CIGS OVERNIGHT/SUNDAY MORNING. MEDIUM ON TSRA DEVELOPMENT...LOW ON ANY IMPACTS TO ATL. HIGH ON ALL OTHER ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 86 69 89 / 30 30 20 30 ATLANTA 68 85 70 87 / 30 30 20 40 BLAIRSVILLE 60 82 63 82 / 50 30 20 20 CARTERSVILLE 65 87 67 88 / 30 30 10 30 COLUMBUS 70 87 71 89 / 40 50 30 40 GAINESVILLE 66 85 69 86 / 30 30 20 30 MACON 70 86 70 89 / 40 50 30 50 ROME 65 88 66 89 / 30 20 10 20 PEACHTREE CITY 66 86 67 88 / 30 30 20 40 VIDALIA 71 87 72 90 / 60 70 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TDP LONG TERM....41 AVIATION...TDP
Hazardous weather outlook, Aug 2, 12:28 PM EDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1228 PM EDT SAT AUG 2 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1228 PM EDT SAT AUG 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED STRONG STORMS THIS AFTERNOON AND EVENING EXPECTED ACROSS CENTRAL GEORGIA... ...ISOLATED STRONG STORMS EXTREME NORTH GEORGIA EXPECTED LATE THIS AFTERNOON AND EVENING... SHOWERS AND THUNDERSTORMS WERE ONGOING OVER PORTIONS OF CENTRAL GEORGIA AND SHOULD PERSIST AND EXPAND IN COVERAGE THROUGH THE AFTERNOON HOURS. A SECONDARY AREA OF DEVELOPMENT IS EXPECTED ACROSS EXTREME NORTH GEORGIA LATE THIS AFTERNOON AS AN UPPER LEVEL SYSTEM APPROACHES. WITH COOLING TEMPERATURES ALOFT...HAIL WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY. SLOW MOVING THUNDERSTORMS TRAINING OVER THE SAME AREA MAY CAUSE LOCAL MINOR FLOODING OF CREEKS AND STREAMS...ESPECIALLY OVER PORTIONS OF CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE FOCUS FOR THUNDERSTORM ACTIVITY WILL FOCUS TO SOUTHERN SECTIONS OF THE FORECAST AREA FOR SUNDAY AND MONDAY WITH ONLY ISOLATED STRONG ACTIVITY EXPECTED AT THIS TIME. A TRANSITION TO MORE TYPICAL COVERAGE AND INTENSITY OF STORMS IS EXPECTED BY MID WEEK THROUGH THE REMAINDER OF THE LONG TERM PORTION.DISCUSSION... .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 2, 4:44 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT SAT AUG 2 2014
GAZ006>008-013-022130-
444 PM EDT SAT AUG 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN UNION...PICKENS...
FANNIN AND GILMER COUNTIES UNTIL 530 PM EDT...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH MODERATE TO HEAVY FROM JONES CREEK TO
ELLIJAY AND TALONA...MOVING EAST AT 5 MPH.
RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
PORTIONS OF UNION...PICKENS...FANNIN AND GILMER COUNTIES...INCLUDING
AREAS AROUND TALKING ROCK...BLAINE...JONES CREEK...EAST ELLIJAY...
ELLIJAY...ROUNDTOP...PISGAH...TALONA...DIAL...HURST...CARTECAY...
MARION...THE HAWK MOUNTAIN SHELTER...BLAIRSVILLE AND ROY. DRIVERS
SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES AND
CAUSE PONDING OF WATER ON ROADWAYS. RISING WATER ON CREEKS AND
STREAMS IS ALSO LIKELY.
&&
LAT...LON 3488 8394 3476 8400 3462 8419 3458 8432
3458 8433 3456 8435 3450 8450 3452 8462
3455 8466 3462 8465 3480 8435 3491 8405
TIME...MOT...LOC 2043Z 260DEG 4KT 3486 8403 3469 8432
3467 8442Special weather statement, Aug 2, 4:58 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 458 PM EDT SAT AUG 2 2014 GAZ012-013-020-021-022130- 458 PM EDT SAT AUG 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PICKENS...BARTOW... CHEROKEE AND GORDON COUNTIES UNTIL 530 PM EDT... AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM AROUND FAIRMOUNT TO SALACOA VALLEY...THESE STORMS WERE NEARLY STATIONARY. RAINFALL TOTALS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS PORTIONS OF PICKENS...BARTOW...CHEROKEE AND GORDON COUNTIES... INCLUDING AREAS AROUND SALACOA VALLEY...FAIRMOUNT...PINE LOG AND FUNKHOUSER. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES AND CAUSE PONDING OF WATER ON ROADWAYS. RISING WATER ON CREEKS AND STREAMS IS ALSO LIKELY. && LAT...LON 3446 8480 3452 8463 3434 8453 3430 8471 TIME...MOT...LOC 2057Z 331DEG 2KT 3443 8471 3436 8462
Special weather statement, Aug 2, 5:26 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EDT SAT AUG 2 2014
GAZ006>008-012-013-020-021-022215-
526 PM EDT SAT AUG 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN UNION...PICKENS...
BARTOW...CHEROKEE...FANNIN...GILMER AND GORDON COUNTIES UNTIL 615 PM
EDT...
AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH MODERATE TO HEAVY RAIN FROM AROUND
BLAIRSVILLE TO TALONA AND FUNKHOUSER...MOVING SOUTHEAST AT 5 MPH.
RAINFALL TOTALS BETWEEN ONE AND A HALF AND TWO AND A HALF INCHES CAN
BE EXPECTED ACROSS PORTIONS OF UNION...PICKENS...BARTOW...
CHEROKEE...FANNIN...GILMER AND GORDON COUNTIES...INCLUDING AREAS
AROUND JONES CREEK...HURST...TALONA...CARTECAY...FOLSOM...WHITE...
FUNKHOUSER...SALACOA VALLEY AND WALESKA. DRIVERS SHOULD USE CAUTION
AS INTENSE RAINFALL WILL REDUCE VISIBILITIES AND CAUSE PONDING OF
WATER ON ROADWAYS. RISING WATER ON CREEKS AND STREAMS IS ALSO
LIKELY.
&&
LAT...LON 3491 8390 3484 8386 3474 8391 3474 8395
3465 8405 3466 8413 3461 8419 3460 8425
3457 8426 3458 8433 3448 8433 3425 8453
3425 8480 3440 8482 3488 8421 3494 8402
TIME...MOT...LOC 2122Z 299DEG 4KT 3484 8401 3459 8444
3436 8470Special weather statement, Aug 2, 6:30 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT SAT AUG 2 2014
GAZ006-008-022330-
630 PM EDT SAT AUG 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN UNION AND FANNIN
COUNTIES UNTIL 730 PM EDT...
AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM NORTH OF IVY LOG TO
MCCAYSVILLE...MOVING SOUTHEAST AT 10 MPH.
RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
PORTIONS OF UNION AND FANNIN COUNTIES...INCLUDING AREAS AROUND
NOTTELY DAM...IVY LOG...MINERAL BLUFF...LOVING...MORGANTON...HEMP
AND JONES CREEK. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES AND CAUSE PONDING OF WATER ON ROADWAYS. RISING
WATER ON CREEKS AND STREAMS IS ALSO LIKELY.
&&
LAT...LON 3499 8395 3497 8394 3496 8393 3495 8392
3493 8392 3485 8399 3483 8405 3487 8430
3499 8436
TIME...MOT...LOC 2229Z 327DEG 7KT 3508 8404 3500 8408
3496 8416 3498 8427Special weather statement, Aug 2, 7:03 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT SAT AUG 2 2014
GAZ019-022345-
703 PM EDT SAT AUG 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN FLOYD COUNTY UNTIL
745 PM EDT...
AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
THUNDERSTORMS WITH HEAVY RAIN STRETCHING FROM EAST OF ROME TO AROUND
LINDALE...MOVING SOUTH AT 5 MPH.
RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
PORTIONS OF SOUTHEAST FLOYD COUNTY...INCLUDING AREAS AROUND
ROME...LINDALE AND SENEY. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL WILL REDUCE VISIBILITIES AND CAUSE PONDING OF WATER ON
ROADWAYS. RISING WATER ON CREEKS AND STREAMS IS ALSO LIKELY.
&&
LAT...LON 3426 8528 3429 8503 3422 8503 3421 8505
3410 8505 3409 8512 3408 8512 3408 8516
3410 8516 3410 8525 3408 8526
TIME...MOT...LOC 2302Z 346DEG 3KT 3424 8498 3421 8512
3420 8523Special weather statement, Aug 2, 7:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT SAT AUG 2 2014
GAZ006-030030-
740 PM EDT SAT AUG 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN FANNIN COUNTY UNTIL
830 PM EDT...
AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
THUNDERSTORM WITH HEAVY RAIN OVER EPWORTH...MOVING NORTHEAST AT 10
MPH.
RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
PORTIONS OF FANNIN COUNTY...INCLUDING AREAS AROUND EPWORTH...
MCCAYSVILLE-COPPERHILL...HIGDON...MORGANTON...MINERAL BLUFF AND
LOVING. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES AND CAUSE PONDING OF WATER ON ROADWAYS. RISING WATER ON
CREEKS AND STREAMS IS ALSO LIKELY.
&&
LAT...LON 3499 8414 3498 8414 3495 8418 3486 8418
3489 8444 3499 8445
TIME...MOT...LOC 2339Z 233DEG 9KT 3496 8436The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:13 AM EDT | Special Weather Statement | FFC | Jefferson | 47 min |
| Aug 2, 10:28 AM EDT | Special Weather Statement | FFC | Jefferson | 47 min |
| Aug 2, 2:35 PM EDT | Special Weather Statement | FFC | Catoosa | 55 min |
| Aug 2, 3:03 PM EDT | Special Weather Statement | FFC | Towns | 57 min |
| Aug 2, 3:33 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 57 min |
| Aug 2, 3:45 PM EDT | Special Weather Statement | FFC | Murray | 60 min |
| Aug 2, 3:53 PM EDT | Special Weather Statement | FFC | Towns | 52 min |
| Aug 2, 4:30 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 60 min |
| Aug 2, 4:44 PM EDT | Special Weather Statement | FFC | Gilmer, Union | 46 min |
| Aug 2, 4:58 PM EDT | Special Weather Statement | FFC | Pickens | 32 min |
| Aug 2, 5:26 PM EDT | Special Weather Statement | FFC | Pickens, Union | 49 min |
| Aug 2, 5:49 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Gordon | 4 hr |
| Aug 2, 6:30 PM EDT | Special Weather Statement | FFC | Union | 60 min |
| Aug 2, 7:03 PM EDT | Special Weather Statement | FFC | Floyd | 42 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.